MathSciNet Relay Station
MathSciNet bibliographic data
MR1658092 (2001c:47023a) 47A57 (14P10 44A60 47B15 47B20 47B35)
Stochel, Jan; Szafraniec, Franciszek Hugon The complex moment problem and subnormality: a polar decomposition approach. J. Funct. Anal. 159 (1998), no. 2, 432–491.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement